RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 2015, Volume 76, Issue 2, Pages 249–269 (Mi mmo577)  

Ramified covers and tame isomonodromic solutions on curves

K. Diarraa, F. Lorayb

a Université des Sciences, des Techniques et des Technologies de Bamako, Mali
b Université de Rennes 1, France

Abstract: In this paper, we investigate the possibility of constructing isomonodromic deformations by ramified covers. We give new examples and prove a classification result.
References: 27 entries.

Key words and phrases: Ordinary differential equations, isomonodromic deformations, Hurwitz spaces.

Full text: PDF file (807 kB)
References: PDF file   HTML file

English version:
Transactions of the Moscow Mathematical Society, 2015, 76:2, 219–236

UDC: 517.925.7
MSC: 34M55, 34M56, 34M03
Received: 19.12.2014
Language:

Citation: K. Diarra, F. Loray, “Ramified covers and tame isomonodromic solutions on curves”, Tr. Mosk. Mat. Obs., 76, no. 2, MCCME, M., 2015, 249–269; Trans. Moscow Math. Soc., 76:2 (2015), 219–236

Citation in format AMSBIB
\Bibitem{DiaLor15}
\by K.~Diarra, F.~Loray
\paper Ramified covers and tame isomonodromic solutions on curves
\serial Tr. Mosk. Mat. Obs.
\yr 2015
\vol 76
\issue 2
\pages 249--269
\publ MCCME
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo577}
\elib{http://elibrary.ru/item.asp?id=24850145}
\transl
\jour Trans. Moscow Math. Soc.
\yr 2015
\vol 76
\issue 2
\pages 219--236
\crossref{https://doi.org/10.1090/mosc/247}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84960096245}


Linking options:
  • http://mi.mathnet.ru/eng/mmo577
  • http://mi.mathnet.ru/eng/mmo/v76/i2/p249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:76
    Full text:27
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019